Mathematische Annalen

, Volume 272, Issue 4, pp 545–548

Reflexive modules over rational double points

  • Hélène Esnault
  • Horst Knörrer
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Hélène Esnault
    • 1
  • Horst Knörrer
    • 2
  1. 1.Max-Planck-Institut für MathematikBonn 3Germany
  2. 2.Mathematisches Institut der UniversitätBonn 1Germany

Personalised recommendations